# SDR SWAA2012121210524

- Difficulty date: December 1, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN BIN NR 8 RIGHT BIN IS FALLING OUT.  EMERGENCY EXIT LIGHT IN BIN RIGHT BIN RE-INSTALLED BY SNAPPING WITH HAND PRESSURE BACK IN 56173U 10DEC12.
